# SDR USAA2011041891516

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 40,358 hours, 15,058 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 2175
- Condition: Low Pressure
- Location: R1 Door
- Part time: 40,358 hours, 15,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 361 - LAS - EES - R1 DOOR ASSIST ACCUMULATOR PRESSURE LOW - 1400 PSI.  MAINTENANCE SERVICED R1 DOOR ASSIST ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
